# SDR HNAA2013061400342

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,043 hours, 53,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217009
- Condition: Corroded
- Location: Bs 588-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD SEAT TRACK IS CORRODED IN CARGO UNDERFLOOR.  R & R FWD INBD SEAT TRACK IN CARGO AREA IAW SRM 51-42-05 AND RD8-53-4472.
